# SDR ASAA2018101626797

- Difficulty date: October 16, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,903 hours, 13,638 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ LOWER SKIN HAS A CRACK AT APPROX STAB STA 134.00. GROUNDED - YES. REPAIRED SKIN IAW SRM 55 10 01 2R 11 THIS IS A CAT B REPAIR.
